MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the platform for investigation.A follow-up report will be submitted when the product is returned, and the investigation has been completed.
 
Event or Problem Description
During the device check, the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr" with multiple batteries.No patient involvement.
 
Additional Manufacturer Narrative
The customer's complaint that the autopulse platform (sn (b)(6)) displayed a "system error, out of service, revert to manual cpr" message was confirmed during the functional testing and the archive data review.The root cause of the reported system error was a failed processor board, likely attributed to the device's aging.The device's life expectancy is 5 years.The autopulse platform was manufactured in april 2013 and is over 12 years old.The archive data could not be downloaded due to a failed processor board.The platform and the diagnostic service pc established brief communication, during which the apvision3 software identified system error 136 (internal parameter corrupted), confirming the reported issue.The autopulse platform failed functional testing due to a "system error, out of service, revert to manual cpr" displayed upon powering on, confirming the reported complaint.The processor board was replaced to remedy the reported system error.Following the service, the autopulse platform passed the run-in and final tests without any faults or errors.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key23725757
Report Number3010617000-2025-00844
Device Sequence Number18801954
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown